Top 10 Daytime Cold Medicine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Non-Drowsy, Sore Throat, Cough, Fever, Relief of Pain, Amazon Basic Care Daytime Cold and Flu Relief Softgels, 48 Count, Nasal Congestion

#ad
Amazon Basic Care #ad - This cold relief medicine will help temporarily relieve this symptom. Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. Cough suppressant: choose the right cold remedy for your cough during cold and flu season.

Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant. Multi-symptom relief: this cold remedy temporarily relieves headache, sore throat, minor aches and pains, fever, nasal congestion and cough due to the common cold and flu. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation. Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps. An amazon Brand.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services LLC. #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part NumberSB-123

2. Amazon Basic Care

#ad

12 Fluid Ounces, Maximum Strength Liquid Cold Medicine, Multi-Symptom Relief, Non-Drowsy, Original Flavor, Amazon Basic Care Severe Daytime Cold and Flu, for Adults and Children Age 6 and Over

#ad
Amazon Basic Care #ad - The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant; compare to the active ingredients in Vicks DayQuil Severe Cold and Flu.

Maximum-strength pain reliever and fever reducer: This alcohol-free daytime medicine temporarily eases the discomfort caused by symptoms of the common cold and flu. Severe cold and flu relief: temporarily relieves common cold and flu symptoms, sinus pressure, nasal and sinus congestion, fever, such as headache, minor aches and pains, sore throat, cough and chest congestion.

Nasal decongestant: This cold medicine relieves nasal and sinus congestion and sinus pressure for non-drowsy relief. Cough suppressant and expectorant: amazon basic Care Severe Cold and Flu temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; makes coughs more productive.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1.14 Pounds
Width2.5 Inches
Part NumberSB-123

3. Vicks

#ad

48 LiquiCaps, Vicks DayQuil LiquiCaps, Non- Drowsy, Sore Throat, Cold & Flu Relief, & Congestion Relief, Cough, Fever

#ad
Vicks #ad - Keep out of reach of children. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Powerful 6-symptom relief. Temporarily relieves common cold & flu symptoms, minor aches & pains, cough due to minor throat and bronchial irritation, headache, sore throat, including nasal congestion, and fever.

Multi-symptom relief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day. Use as directed. Non-Drowsy. When using dayquil or nyquil products, carefully read each label to ensure correct dosing.

Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Non-drowsy, daytime relief. Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, headache, minor aches and pains and fever.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height0 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

4. ValuMeds

#ad

Headache, ValuMeds Non-Drowsy Cold & Flu Medicine for Adults 48 Softgels | Multi-Symptom Relief for Severe Congestion, Aches and Pains, Sore Throat, Fever | Acetaminophen

#ad
ValuMeds #ad - Relieve cold & flu symptoms: for use as a cough suppressant, and nasal decongestant. Relieve joint & muscle aches: extra strength acetaminophen in our formula helps reduce fevers, aches and pains, for adults experiencing even the most severe cold and cough symptoms.

Please read package for more details on proper use and dosage. Our daytime cold and flu medicine combats the toughest colds, pain reliever, fast! Reduce painful sore throat: an all-purpose medicine for your ears, and throat, nose, our liquicaps provide fast relief when compared to generic brand cold and flu medicine for adults. Use as directed: valumeds cold & Flu medication should always be used as directed. Power through the day: this cough medicine is a non-drowsy cold and sinus formula that allows you to stay focused and alert while on the go at home, work, or school.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60581-9
ModelW560

5. Vicks

#ad

Fever, 48 DayQuil, 24 NyQuil Liquicaps, Cough, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, Sore Throat, 72 Count, Cold & Flu Medicine, Vicks DayQuil and NyQuil Combo Pack

#ad
Vicks #ad - Power through your worst cold & flu symptoms: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night.

Feel better fast: just one dose starts working fast to provide effective cold & flu relief. World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Effective cold & flu symptom relief: dayquil and NyQuil Cold & flu medicine temporarily relieve common cold & flu symptoms. Fast, powerful multi-symptom relief: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

6. Amazon Basic Care

#ad

Combo Pack, Coated Caplets, Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Orange, 48 Count

#ad
Amazon Basic Care #ad - Combination pack: amazon basic care vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Maximum strength: get day and night cold and flu relief with these max strength coated caplets.

Coated caplets: contain pain reliever/fever reducer, antihistamine, cough suppressant, nasal decongestant, expectorant antihistamine in nighttime only, expectorant in daytime only. Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.

Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu. Effective: daytime relieves minor aches and pains, fever, sinus pressure, sinus pressure, fever, nasal congestion, nasal congestion, cough and chest congestion; Nighttime relieves minor aches and pains, sneezing, runny nose and cough.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0 Pounds
Width4.38 Inches

7. Amazon Basic Care

#ad

Non-Drowsy, Liquid Medicine, Amazon Basic Care Daytime Cold and Flu Relief, 12 Fl Oz, Original Flavor

#ad
Amazon Basic Care #ad - Active ingredients: this cold and flu medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compare to the active ingredients in Vicks DayQuil Cold and Flu.

Maximum strength: When a cold or flu strikes, you need powerful relief. For ages 6 and over: for adults and children ages 6 and older; take as directed for cold and flu medicine that is alcohol, antihistamine and gluten free. Non-drowsy: each dose is designed for daytime use, so you can get through the day. Multi-symptom relief: temporarily relieves headache, sore throat, fever, minor aches and pains, nasal congestion and cough due to the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1 Pounds
Width2.5 Inches

8. Amazon Basic Care

#ad

Runny Nose; Packaging May Vary, Cough, Fever, Sneezing, 12 Fluid Ounces, Amazon Basic Care Nighttime Cold and Flu Relief Medicine; Cherry Flavored Liquid; Relieves Aches

#ad
Amazon Basic Care #ad - Contains 10% ALCOHOL. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose.

Active ingredients: active ingredients are acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Gluten free: this product is Gluten Free. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

9. Tylenol

#ad

24 Count, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Cough & Congestion Relief, Pain

#ad
Tylenol #ad - 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. The daytime relief caplets are formulated to reduce fever, body aches, cough, loosen phlegm and relieve headache, sore throat, nasal congestion and chest congestion.

The nighttime relief caplets help reduce fever and relieve runny nose, sore throat, headache, sneezing, cough, nasal congestion, sinus congestion and pressure. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

10. Theraflu

#ad

12 Count, Theraflu Combo Daytime and Nighttime Severe Cold Relief Powder, 6 Daytime and 6 Nighttime, Honey Lemon Flavor

#ad
Theraflu #ad - Perfect for day or night. 6 packets of theraflu daytime severe cold relief Honey Lemon Flavor Powder and 6 packets of Nighttime Severe Cold Relief Honey Lemon Flavor Powder. The hot liquid provides a effect. Theraflu nighttime severe Cold Relief comes in honey lemon, chamomile, and white tea flavors. Theraflu severe cold Relief comes in refreshing green tea and honey lemon flavors. Tackles your worst cold, flu and cough symptoms. For adults and children 12 years of age and over.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200